MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE
Catalog Number 0113215
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, on (b)(6) 2026 during a tapp procedure using capsure straight fixation device, no resistance was felt during the first fastener deployment, causing the fasteners to slip out.The device functioned normally after the first fire.Reportedly, procedure was completed using the same device without any further complication.There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, during a tapp procedure using capsure straight fixation device, no resistance was felt during the first fastener deployment, causing the fasteners to slip out.The same device was used to complete the case with no further issue.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.The instructions-for-use supplied with the device adequately describe the proper technique for fastener delivery.The ifu states "compress hand piece trigger in a single, complete and uninterrupted stroke to drive a permanent fastener through the mesh into the tissue.Keep consistent counter pressure on the tip of the device through the entire stroke.Release the trigger allowing it to return completely to its resting position.Repeat this procedure until all required fasteners are deployed." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CAPSURE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25613904
Report Number1213643-2026-00793
Device Sequence Number10217531
Product Code GDW
UDI-Device Identifier00801741094989
UDI-Public(01)00801741094989(11)250909(17)270828(10)HUKV0761
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113215
Device Lot NumberHUKV0761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown